Free Access
Volume 45, Number 2, March-April 2011
Page(s) 335 - 360
Published online 24 August 2010
  1. V. Bally, An approximation scheme for BSDEs and applications to control and nonlinear PDE's, in Pitman Research Notes in Mathematics Series 364, Longman, New York (1997). [Google Scholar]
  2. V. Bally and G. Pages, A quantization algorithm for solving discrete time multi-dimensional optimal stopping problems. Bernoulli 9 (2003) 1003–1049. [CrossRef] [MathSciNet] [Google Scholar]
  3. V. Bally and G. Pages, Error analysis of the quantization algorithm for obstacle problems. Stoch. Proc. Appl. 106 (2003) 1–40. [Google Scholar]
  4. B. Bouchard and N. Touzi, Discrete time approximation and Monte-Carlo simulation of backward stochastic differential equation. Stoch. Proc. Appl. 111 (2004) 175–206. [Google Scholar]
  5. P. Briand, B. Delyon and J. Mémin, Donsker-type theorem for BSDEs. Elect. Comm. Probab. 6 (2001) 1–14. [Google Scholar]
  6. P. Briand, B. Delyon and J. Mémin, On the robustness of backward stochastic differential equations. Stoch. Process. Appl. 97 (2002) 229–253. [CrossRef] [MathSciNet] [Google Scholar]
  7. D. Chevance, Résolution numérique des équations différentielles stochastiques rétrogrades, in Numerical Methods in Finance, Cambridge University Press, Cambridge (1997). [Google Scholar]
  8. F. Coquet, V. Mackevicius and J. Mémin, Stability in D of martingales and backward equations under discretization of filtration. Stoch. Process. Appl. 75 (1998) 235–248. [Google Scholar]
  9. J. Cvitanic, I. Karatzas and M. Soner, Backward stochastic differential equations with constraints on the gain-process. Ann. Probab. 26 (1998) 1522–1551. [CrossRef] [MathSciNet] [Google Scholar]
  10. F. Delarue and S. Menozzi, An interpolated Stochastic Algorithm for Quasi-Linear PDEs. Math. Comput. 261 (2008) 125–158. [Google Scholar]
  11. J. Douglas, J. Ma and P. Protter, Numerical methods for forward-backward stochastic differential equations. Ann. Appl. Probab. 6 (1996) 940–968. [CrossRef] [MathSciNet] [Google Scholar]
  12. N. El Karoui, C. Kapoudjian, E. Pardoux, S. Peng and M.-C. Quenez, Reflected solutions of backward SDE and related obstacle problems for PDEs. Ann. Probab. 25 (1997) 702–737. [CrossRef] [MathSciNet] [Google Scholar]
  13. N. El Karoui, S. Peng and M.C. Quenez, Backward stochastic differential equations in finance. Math. Finance 7 (1997) 1–71. [CrossRef] [MathSciNet] [Google Scholar]
  14. E. Gobet, J.P. Lemor and X. Warin, Rate of convergence of an empirical regression method for solving generalized backward stochastic differential equations. Bernoulli 12 (2006) 889–916. [CrossRef] [MathSciNet] [Google Scholar]
  15. P.E. Kloeden and E. Platen, Numerical Solution of Stochastic Differential Equations. Springer, Berlin (1992). [Google Scholar]
  16. J. Ma, P. Protter, J. San Martín and S. Torres, Numerical method for backward stochastic differential equations. Ann. Appl. Probab. 12 (2002) 302–316. [CrossRef] [MathSciNet] [Google Scholar]
  17. J. Mémin, S. Peng and M. Xu, Convergence of solutions of discrete reflected backward SDE's and simulations. Acta Math. Appl. Sin. (English Series) 24 (2008) 1–18. [CrossRef] [Google Scholar]
  18. E. Pardoux and S. Peng, Adapted solution of a backward stochastic differential equation. Syst. Control Lett. 14 (1990) 55–61. [Google Scholar]
  19. S. Peng, Monotonic limit theory of BSDE and nonlinear decomposition theorem of Doob-Meyer's type. Probab. Theory Relat. Fields 113 (1999) 473–499. [Google Scholar]
  20. S. Peng and M. Xu, Reflected BSDE with Constraints and the Related Nonlinear Doob-Meyer Decomposition. Preprint, available at e-print:arXiv:math/0611869v4 (2006). [Google Scholar]
  21. E.G. Rosazza, Risk measures via Formula -expectations. Insur. Math. Econ. 39 (2006) 19–34. [CrossRef] [Google Scholar]
  22. M. Xu, Numerical algorithms and simulations for reflected BSDE with two barriers. Preprint, available at arXiv:0803.3712v2 [math.PR] (2007). [Google Scholar]
  23. J. Zhang, Some fine properties of backward stochastic differential equations. Ph.D. Thesis, Purdue University (2001). [Google Scholar]
  24. J. Zhang, A numerical scheme for BSDEs. Ann. Appl. Probab. 14 (2004) 459–488. [CrossRef] [MathSciNet] [Google Scholar]
  25. Y. Zhang and W. Zheng, Discretizing a backward stochastic differential equation. Int. J. Math. Math. Sci. 32 (2002) 103–116. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you